# SDR IPXA2016060704349

- Difficulty date: May 15, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Part number: ARB71881
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER FWD SPAR STRAP IS CHAFED AT XFS.423.  REPAIRED CHAFED LT WING LOWER SPAR STRAP AT XFS.423 IAW EA 011-5730-01-A6294, REV I/R AND EO MD11-5710-60972-A.
